MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG M.BLUE 0 VALVE; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG M.BLUE 0 VALVE; HYDROCEPHALUS MANAGEMENT
Model Number FX800T
Medical Device Problem Codes Insufficient Device Problem Information (3190); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: no product received to date.Should relevant additional information/investigation results become available, an additional medwatch report will be submitted.
 
Event or Problem Description
It was reported that an m.Blue valve (#fx800t) was implanted.According to the complainant, the valve had malfunction.The patient underwent a revision.No patient complications were reported as a result of the revision procedure.The complained product was not yet sent to the manufacturer for investigation.
 
Additional Manufacturer Narrative
Visual inspection: during the investigation, scratches on the outer housing of the valve , but no significant deformations or damage was determined.Permeability test: a permeability test has shown that the m.Blue is permeable.Computer controlled test: to investigate the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in both the horizontal as well as the vertical positions.The results show that the m.Blue is operating within the accepted tolerance in the vertical position, but not within the specified tolerances in the horizontal position.An slower outflow of m.Blue could be determined.Adjustment test: the m.Blue valve was tested and is not adjustable throughout the normal range.Braking force and brake function test: the brake functionality test has shown that the brake function is operational, however the braking force cannot be measured due to the non-adjustability of the valve.Internal inspection: after dismantling of the valve, deposits were found.Results: according to the investigation results, a non-adjustability and a reduced outflow in the horizontal position of the m.Blue were detected.The visible deposits have led to the functional deviations.Deposits caused by substances naturally present in the patient's body, such as protein, blood or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of organic material can affect the integrity of the valve.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
The complained product was sent to the manufacturer for investigation.

Brand Name
M.BLUE 0 VALVE
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key21875771
Report Number3004721439-2025-00120
Device Sequence Number7899752
Product Code JXG
UDI-Device Identifier04041906504397
UDI-Public4041906504397
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192266
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX800T
Device Catalogue NumberFX800T
Device Lot Number20061848
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer04/04/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown